Differential and Integral Equations

Quasilinear elliptic equations with natural growth

Boumediene Abdellaoui, Lucio Boccardo, Ireneo Peral, and Ana Primo

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we deal with the problem $$\left\{ \begin{array}{rcl} - {\rm div}\, (a(x,u)\nabla u) +{g(x,u,\nabla u)} & = & \lambda h(x)u + f{\mbox{ in }}\Omega,\\ u & = & 0{\mbox{ on }}\partial\Omega. \end{array} \right. $$ The main goal of the work is to get hypotheses on $a$, $g$ and $h$ such that the previous problem has a solution for all $\lambda>0$ and $f\in L^1(\Omega)$. In particular, we focus our attention in the model equation with $a(x,u)= (1+|u|^m)$, $g(x,u,\nabla u)=\frac{m}{2}|u|^{m-2}u|\nabla u|^2$ and $h(x)=\dfrac{1}{|x|^2}$.

Article information

Source
Differential Integral Equations Volume 20, Number 9 (2007), 1005-1020.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039308

Mathematical Reviews number (MathSciNet)
MR2349377

Zentralblatt MATH identifier
1212.35078

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35D05 35D10 35J20: Variational methods for second-order elliptic equations 35J70: Degenerate elliptic equations 47J30: Variational methods [See also 58Exx]

Citation

Abdellaoui, Boumediene; Boccardo, Lucio; Peral, Ireneo; Primo, Ana. Quasilinear elliptic equations with natural growth. Differential Integral Equations 20 (2007), no. 9, 1005--1020. https://projecteuclid.org/euclid.die/1356039308.


Export citation